# SDR AALA201807109024

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 11,233 hours, 4,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Accumulator
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE 3R, MESSAGE ON CIDS PANEL. MAINTENANCE SERVICED 3R DOOR SLIDE PRESSURE ACCUMULATOR PER AMM 52-22-00-614-002-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
